10 months ago
Last edited at 9:48AM on 2/21/2013
yes, actually very good idea to do so and to continue for a few weeks after. antibiotics are indiscriminate "killers", they kill of the good bacteria lining your stomach and mucous membranes in the mouth and vaginal area while working on the Bad ones, and cause problems such as diarrhea, Secondary Fungal infections(yeast infections, mouth Thrush) and a host of others. Probotics help restore the balance and can prevent a lot of these. and yes, you would have to eat a Ton of Yogurt to get enough to be effective, so get some good supplement Probotics. Best are the kind which found in Cool Section of Health Food Store and have to be kept Cool, they carry the most Live Lactobacillus acidophilus. hope the antibiotics cure what ails you and that the acidophilus helps. :-)
Absolutely you can - in fact, you should. Probiotics nurture and increase the little wigglies in your stomach, which might have been adversely affected by the antibiotic that you took to kill little wigglies somewhere else entirely.
Without probiotics, you are more likely to get diarrhea. Hint - don't bother with yogurt - it doesn't have enough wiggly enhancer. Get a bottle of probiotics - it'll work much better.